# SDR USAA050200

- Difficulty date: January 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- Engine: Cfmint CFM563B2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Beam
- Part number: 65C32102
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q3 - MLG SUPPORT BEAM, .025 DEEP .250 X .125 (4 EA) GOUGE; LT MLG SUPPORT BEAM, LOWER FLANGE AFT EDGE 37 INCHES OB OF IB EDGE. (K)
